MAUDE Adverse Event Report: MMJ SA DE CV (USD) INVOS PATIENT MONITORING; OXIMETER, TISSUE SATURATION

MMJ SA DE CV (USD) INVOS PATIENT MONITORING; OXIMETER, TISSUE SATURATION
Model Number PM7100
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during procedure, the device showed "signal error detected" and the rso2 values the lower or were not shown.It was indicated that there was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: one device was received for evaluation.The reported condition was not confirmed.A test battery was installed.The unit was docked, and the power cord connected to a test preamp and invos field test device (iftd).The iftd is the functional tester for the system that replaces the sensor to input a signal that would calculate an rso2 value.The unit gave consistent readings for several hours.The unit was moved to the test area for surgical devices and tested with a test pencil on both coag and cut modes using various power levels and no display issues were noted.A electrosurgical generator was used to change the output to full power, and again no display issues were observed, and the touch screen functioned as intended.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
INVOS PATIENT MONITORING
Common Device Name
OXIMETER, TISSUE SATURATION
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key8527657
Report Number2936999-2019-00288
Device Sequence Number1883745
Product Code MUD
UDI-Device Identifier10884521552609
UDI-Public10884521552609
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K182868
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM7100
Device Catalogue NumberPM7100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2019
Initial Date Received by Manufacturer 03/20/2019
Supplement Date Received by Manufacturer10/30/2019
Initial Report FDA Received Date04/18/2019
Supplement Report FDA Received Date11/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient Weight82